# SDR SWIA202265399

- Difficulty date: January 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD AFT SIDE, UPPER WEB AND INBD CHANNEL BENT WITH POSSIBLE CRACK NEAR CEILING.      (C-CHECK RO 4/20/2022)    REPAIRED FS 280 BULKHEAD AFT SIDE UPPER WEB AND  INBD CHANNEL IAW MHIRJ REO 601R-53-11-3755 REV -- DATED 2022-03-16. COMPLIED WITH SKY CARD  51-900-1003-SKY AND FORM M-337. NO CHANGE WEIGHT AND BALANCE. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
